# SDR ASOA201704113076

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 25,823 hours, 16,759 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 14525175001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT AND FWD L-SHAPE CORRODED. BAGGAGE DOOR AFT L-SHAPE REPROTECTED IAW 51-21-05/04. BAGGAGE DOOR FWD L-SHAPE CORROSION REMOVED IAW 53-31-04. HFEC PERFORMED WITH NO FAULT FOUND.
